# SDR AALA202302073516

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 28,743 hours, 3,845 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST DOOR DOES NOT LOCK PROPERLY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
